MathSciNet Relay Station
MathSciNet bibliographic data
MR2915128 05C40 (92E10)
Chen, Jinsong; Liu, Jianping; Guo, Xiaofeng Some upper bounds for the atom-bond connectivity index of graphs. Appl. Math. Lett. 25 (2012), no. 7, 1077–1081.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement